MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS COBAS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS COBAS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with roche diagnostics elecsys anti-tg and roche diagnostics cobas elecsys anti-tpo on a cobas 6000 e 601 module.The results were reported outside of the laboratory to a clinician who questioned the values.This medwatch will apply to the anti-tpo assay.Please refer to the medwatch patient identifier (b)(6) for information related to the anti-tg assay.The sample was tested twice on the e 601 analyzer, resulting in anti-tg values of 27.13 iu/ml and 27.09 iu/ml (reference range = < 115 iu/ml).The sample was repeated on an alinity analyzer on (b)(6) 2021, resulting in an anti-tg value of 195.05 iu/ml (reference range = < 4.11 iu/ml).The sample was tested twice on the e 601 analyzer, resulting in anti-tpo values of 28.00 iu/ml and 27.28 iu/ml (reference range = < 34 iu/ml).The sample was repeated on an alinity analyzer on (b)(6) 2021, resulting in an anti-tpo value of 27.90 iu/ml (reference range = < 5.6 iu/ml).The serial number of the e 601 analyzer is 2717-16.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.There was no sample remaining for investigation.Discrepant values can be generated due to methodological differences.However, an interfering factor against a component of the assay cannot be excluded.

Brand Name
ROCHE DIAGNOSTICS COBAS ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12355474
Report Number1823260-2021-02441
Device Sequence Number11845567
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368590190
Device Lot Number543941
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR